# SDR UALA2011042001919

- Difficulty date: April 20, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 67,352 hours, 24,985 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE SKIN IS DENTED AND BULGED AT FRAME STA 600, AND 640 STR 17L AND 18L.  OK TO ARC REF SRM 53-00-01 FIG 101 DETAIL III AND SRM  51-70-01, HFEC NO CRACKS.  REPLACED SHEAR TIE ON WU"S D4028X, D4030X.
